Febrex Plus Tab
Marketer
Indoco Remedies Ltd
Composition
Acetaminophen (500mg) + Chlorpheniramine Maleate (2mg) + Phenylephrine (10mg)
About Febrex Plus Tab
This medication is a combination of acetaminophen, chlorpheniramine maleate, and phenylephrine. It is used to relieve symptoms of the common cold and allergies, including runny nose, sneezing, itchy watery eyes, headache, body aches, fever, sinus congestion, and post-nasal drip. It works by reducing fever, relieving pain, drying up nasal secretions, and relieving allergy symptoms. This medication can cause drowsiness, dizziness, dry mouth, nausea, vomiting, constipation, stomach upset, difficulty urinating, nervousness, insomnia, blurred vision, headache, and skin rash. Avoid alcohol while taking this medication. Do not drive or operate machinery until you know how this medication affects you. It is important to consult your doctor before taking this medication if you are pregnant or breastfeeding, or if you have kidney or liver problems. Follow the directions on the product label carefully.
Frequently Asked Questions (FAQs)
Can I take this medication if I'm pregnant or breastfeeding?
Can I take this medication if I have kidney or liver problems?
How long can I take this medication?
Can I drink alcohol while taking this medication?
Can I drive or operate machinery while taking this medication?
Last Updated On 18 May. 2025 | 09:50 PM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.